Double Weighted Integrals Identities of Montgomery for Differentiable Function of Higher Order
Asif R. Khan1 & Faraz Mehmood2 Show affiliations
- University of Karachi, Pakistan
- Dawood University of Engineering and Technology, Pakistan
Journal of Mathematics and Statistics, Volume 15, Issue 1, pp. 112–121 · doi.org/10.3844/jmssp.2019.112.121
Abstract
We provide double weighted integrals identities of Montgomery for differentiable function of higher order for two variables and by help of those identities we get generalization of Ostrowski and Grüss type inequalities for weighted integrals for differentiable functions of higher order for two variables.
Licence and reuse
Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.
How to reuse this articleResponses (0)
About this article
Khan, A. R. & Mehmood, F. (2019). Double Weighted Integrals Identities of Montgomery for Differentiable Function of Higher Order. Journal of Mathematics and Statistics, 15(1), 112–121. https://doi.org/10.3844/jmssp.2019.112.121
- Licence
- CC BY 3.0
- Issue
- Volume 15, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
